# SDR DALA1318210635

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 82,690 hours, 38,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Elbow
- Condition: Broken
- Location: Inflation Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVERWING SLIDE INFLATION LINE ELBOW BROKEN.  REPLACED SLIDE INFLATION LINE ELBOW IAW AMM 25-65.
